# SDR HNAA2008122200358

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 51,791 hours, 57,859 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0295
- Condition: Failed
- Location: Zone 300
- Part time: 51,791 hours, 57,859 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER PRESSURE AND RUDDER FULL PRESSURE CAUTION LIGHT'S ILLUMINATED AFTER TAKEOFF.  QUANTITY’S AND PRESSURE WERE NORMAL.  RUDDER PRESSURE WENT OUT BELOW 140 KNOTS, RUDDER FULL PRESSURE WENT OUT AT 120 KNOTS.  REMOVED AND REPLACED RUDDER DUAL PRESSURE REGULATOR IAW 27-20-38, OPS CHECK GOOD OK FOR SERVICE.
